# SDR CALA2015031793435

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 96,145 hours, 15,100 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL INOPERATIVE AT SEAT ROWS 35 RT - 39 RT.  IAW WD 33 51 12 & MM 33 51 07, FOUND BATTERY M99084 BAD.  CONNECTED NEW BATTERY & CHARGER TO CONNECTOR D9819P.  ALL LIGHTS CAME ON.
